# SDR AALA202212213968

- Difficulty date: December 15, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737-8
- Aircraft serial: 31210
- Aircraft time: 23,617 hours, 9,461 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radome
- Part number: ABF1709501
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WEATHER RADAR UNUSABLE. STUCK IN GROUND MAP MODE. FLIGHT DIVERTED TO DFW LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202212163968: REPLACED RADOME AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 34-42-00-730-802-001.** (CLOSED)
